Probability estimates for symmetric simple exclusion random walks
Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 1, p. 71-85
@article{AIHPB_1983__19_1_71_0,
     author = {De Masi, Anna and Presutti, Errico},
     title = {Probability estimates for symmetric simple exclusion random walks},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {1},
     year = {1983},
     pages = {71-85},
     zbl = {0515.60099},
     mrnumber = {699979},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1983__19_1_71_0}
}
De Masi, A.; Presutti, E. Probability estimates for symmetric simple exclusion random walks. Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 1, pp. 71-85. http://www.numdam.org/item/AIHPB_1983__19_1_71_0/

[1] F. Bertein, A. Galves, Comportement asymptotique de deux marches aléatoires sur Z qui interagissent par exclusion. C. R. Acad. Sc. Paris A, t. 285, 1977, p. 681-683. | MR 464438 | Zbl 0373.60091

[2] P. Billingsley, Convergence of probability measures. Wiley and Sons, 1968. | MR 233396 | Zbl 0172.21201

[3] L. Breiman, Probability, Addison, Wesley, 1968. | MR 229267 | Zbl 0174.48801

[4] A. Galves, P. Ferrari, E. Presutti, Closeness between a simple exclusion process and a systems of independent random walks. Applications. Nota interna n° 12/81 dell'Istituto Matematico, Università dell'Aquila.

[5] A. Galves, C. Kipnis, C. Marchioro, E. Presutti, Non equilibrium measures which exhibit a temperature gradient : study of a model. In press on Commun. Math. Phys. | MR 630334 | Zbl 0465.60089

[6] T. Liggett, The stochastic evolution of infinite systems of interacting particles. Lectures Notes in Mathematics, t. 598, 1976, p. 188-248, Springer-Verlag. | MR 458647 | Zbl 0363.60109

[7] Yu.V. Prohorov, Yu.A. Rozanov, Probability theory, Addison, Wesley, 1968.

[8] R. Rebolledo, La méthode des martingales appliquées à la convergence en loi des processus. Mémoires de la Société Mathématique de France (in press). | Numdam | Zbl 0425.60036

[9] F. Spitzer, Principles of random walk. Springer Verlag, 1976. | MR 388547 | Zbl 0359.60003

[10] A. De Masi, N. Ianiro, E. Presutti, Small deviations from local equilibrium for a process which exhibits hydrodynamical behavior. I. To appear in J. Stat. Phys. A. De Masi, P. Ferrari, N. Ianiro, E. Presutti, Small deviations from local equilibrium for a process which exhibits hydrodynamical behavior. II. To appear in J. Stat. Phys. | MR 676929